AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Fourteen Papers Translated from the Russian
V. I. Arnol'd, S. D. Berman, K. Buzashi, T. Donchev, K. M. Efimov, I. I. Gikhman, S. G. Gindikin, M. I. Kanovich, A. A. Kirillov, Yu. I. Manin, V. G. Maz'ya, Yu. A. Neretin, A. A. Panchishkin, Bl. Sendov, Ya. G. Sinaĭ, Vu Kim Tuan, È. B. Vinberg, and S. B. Yakubovich
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1987; 129 pp; hardcover
Volume: 137
ISBN-10: 0-8218-3113-5
ISBN-13: 978-0-8218-3113-7
List Price: US$70
Member Price: US$56
Order Code: TRANS2/137
[Add Item]

Contains topics in such areas as representation theory, mathematical physics, Lie groups, differential equations, and random processes

Table of Contents

  • A. A. Panchishkin -- Local measures corresponding to Euler products in number fields
  • B. Vinberg -- Effective invariant theory
  • A. A. Kirillov and Yu. A. Neretin -- The variety \(A_n\) of \(n\)-dimensional Lie algebra structures
  • S. D. Berman and K. Buzashi -- On representations of a group containing an infinite cyclic subgroup of finite index
  • A. A. Kirillov -- The orbit method and representations of infinite-dimensional Lie groups
  • V. G. Maz'ya and T. Donchev -- On Wiener regularity at a boundary point for a polyharmonic operator
  • Bl. Sendov -- A modified Steklov function
  • V. K. Tua and S. B. Yakubovich -- The Kontorovich-Lebedev integral transformation in a new class of functions
  • S. G. Gindikin -- Hamiltonian families of rational curves
  • I. I. Gikhman -- On a formula for differentiating a stochastic integral with respect to a parameter
  • Yu. I. Manin -- Grassmannians and flags in supergeometry
  • K. M. Efimov and Ya. G. Sinaĭ -- Hydrodynamic modes for a Lorentz gas with a periodic configuration of scatterers
  • M. I. Kanovich -- Complexity of hierarchical networks of finite automata
  • V. I. Arnol'd -- On the evolution of a magnetic field under the action of transport and diffusion
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia